WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI PANGEA(TM) LOCKING CAP; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Back to Search Results |
| Model Number |
04.620.000 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procodes: mni, mnh, kwp, kwq.The device was received, the investigation is in progress, no conclusion could be drawn at the time of filing this report.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that patient underwent revision surgery on (b)(6) 2019.The inner pangea set screw had backed out on its own and allowed the rod to slide caudally.Original implantation of the devices had occurred approximately four years prior.Patient was revised to exp 5.5 poly screw.There were no issues during the revision procedure, and no surgical delay.Patient status is unknown.Concomitant devices: rod, (part: unknown, lot: unknown, quantity: unknown).This report is for a titanium (ti) pangea(tm) locking cap.This is report 2 of 4 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Investigation flow: device interaction/ visual.Visual inspection: lock-cap pangea tan (qty:1, part number: 04.620.000, lot number: 5782539) was received at cq.Visual inspection of the returned lock-cap pangea tan performed at customer quality (cq) the device has cosmetic damage device was nicked the star drive of the device was out of shape, which agrees with the reported complaint condition.Functional test.Functional test cannot be performed due to post manufacturing damage.Dimensional inspection: the outer diameter of the locking cap was measured which is within specification of per body locking cap assembly, pangea design drawing.The diameter of the threads of the device was measured which is within the specification of per set screw locking cap assembly.Document/specification review : no design issues were observed.Investigation conclusion the complaint of lock-cap pangea tan was confirmed with investigation.A root cause could not be determined during investigation.There were no issues during the manufacture of this product that would contribute to this complaint condition.During the investigation, no product design issues or discrepancies were observed that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device history lot.Part number: 04.620.000.Lot number: 5782539.Part manufacture date: 5/14/2008.Manufacturing location: brandywine.Part expiration date: n/a.Non-conformance note: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of ti pangea (tm) locking cap product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device history review this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Updated event description.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Its hard to say whether it¿s the set of screw or the screw itself.They work in syn with each other in the construct.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional information: device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.